# SDR AWXA200301038

- Difficulty date: August 13, 2003
- Submitted: September 11, 2003
- Operation: Air carrier
- Aircraft: N186AW
- Make and model: Boeing 737277
- Aircraft serial: 22653
- Aircraft time: 62,039 hours, 50,495 cycles
- Engine: Pwa JT8D*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545849158
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK 2 EACH CRACKS WERE FOUND ON EXTERNAL FUSELAGE SKIN AT FASTENER HOLE OF R-2 DOOR CUTOUT AT FORWARD LOWER CORNER.  MAINTENANCE CUTOUT DAMAGED AREA OF SKIN AND PERFORMED HFEC INSPECTION TO VERIFY NO CRACKS EXIST; FABRICATED AN INNER PLATE, OUTER PLATE, AND A FILLER; INSTALLED REPAIR PARTS IAW B737-200 SRM 53-30-3, PG. 200-227, FIG. 46.
